Hi, Im new to this site but would love some answers to help calm my mind while I wait for my drs call tomorrow. I'm currently on .50 of Synthroid, I'm great about taking my pill each and every morning. However, bc of a glitch in the pharmacy system my refill was not issued and it took a week for the fill to be complete. During this time I missed 4 pills. Im having irregular heartbeats and dizzness. Has this happened to anyone who has missed a thyroid pill?? It's really scaring me
So you missed 4 days of meds? Technically you shouldnt notice skipping a T4 med that soon, but some here claim too.
Heart palps and dizzness can be hypo symptoms or in your case, symptoms of thyroid hormone fluctuations.
This will most likely temporary and will pass as your levels resume, if that is the cause. Dont 'double up' on meds, just resume your normal dose. Dont get too worked up over it - wont do you any good. :- )
Hi there. Sorry you are having such bad symptoms they can be scary. I also have had every symptom know to man from being hyper and hypo. But , I really just wanted to let you know that I have also ran out of my meds and let the pharmacist know that you dont have any at all and usually they will from thyroid meds a few pills until you can get it. Most understand that it is a pill we cant afford to miss and will accomodate you. Best of luck and feel better.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.